I am taking a higher dose of lotrel now I have hives and my vision is blrued. What should i do. I am allergic to sulfa drugs would this have any thing to do with this
27 Feb 2012
How allergic? Get some Benadryl to reduce hives. If you have had hives before for this get to an ER. This can go bad quickly for you.
I am very allergic. My docs know and so does the drug store. Call a 24 hour drug store. Or a hospital.
Also, this may be a new allergy for you so be sure everyone knows your symptoms.
oK? Hope you have someone around to keep an eye on you. And don't drive with hives, just in case.
- Lotrel Information for Consumers
- Lotrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take several meds starting with iron in the morning and still have to work in a baby aspirin, lotrel, bumetanide and vit -d, also lovastatin with ...
2 answers • 9 Dec 2010
blood pressure. After taking for 1 wk., developed severe chest pain suddenly. Have since discontinued & gone back to the original generic but the ...
1 answer • 5 Jan 2011
ringing some time blurry vision naseau some time dizzy. went to all specialists. All test normal except LBBBR in heart and STABLE NON SPECIFIC MILD ...
0 answers • 1 Mar 2013
High Blood Pressure - I was wondering if anyone has had blurred vision with Clonidine or Metoprolol?
... I didn't see it on the common side effects but my vision went blurry last night and when I try to read it's like a shadow effect on the ...
0 answers • 17 May 2013
Pharmacy to contact them. Do not any other foreign pharmacy .please Advise so I can tell my phar mist right-a-way
1 answer • 6 Jan 2014